MathSciNet Relay Station
MathSciNet bibliographic data
MR2069663 (2005d:05144) 05D05 (05C65 05C75 60C05)
Rödl, Vojtěch; Skokan, Jozef Regularity lemma for $k$-uniform hypergraphs. Random Structures Algorithms 25 (2004), no. 1, 1–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement